On recurrence formulas for computing the stochastic complexity

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Original languageEnglish
    Title of host publicationProceedings of the 2008 International Symposium on Information Theory and its Applications, Auckland, New Zealand, 7th-10th December 2008 : IEEE 2008
    Number of pages6
    Publication date2008
    Pages281-286
    Publication statusPublished - 2008
    MoE publication typeA4 Article in conference proceedings
    EventInternational Symposium on Information Theory and its Applications - , United States
    Duration: 1 Jan 1800 → …

    Fields of Science

    • 113 Computer and information sciences

    Cite this

    Mononen, T., & Myllymäki, P. (2008). On recurrence formulas for computing the stochastic complexity. In Proceedings of the 2008 International Symposium on Information Theory and its Applications, Auckland, New Zealand, 7th-10th December 2008: IEEE 2008 (pp. 281-286)